Vanishing criteria and the Picard group for projective varieties of low codimension
Compositio Mathematica, Tome 42 (1980) no. 1, p. 13-21
@article{CM_1980__42_1_13_0,
     author = {Speiser, Robert},
     title = {Vanishing criteria and the Picard group for projective varieties of low codimension},
     journal = {Compositio Mathematica},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {42},
     number = {1},
     year = {1980},
     pages = {13-21},
     zbl = {0471.14027},
     mrnumber = {594480},
     language = {en},
     url = {http://www.numdam.org/item/CM_1980__42_1_13_0}
}
Speiser, Robert. Vanishing criteria and the Picard group for projective varieties of low codimension. Compositio Mathematica, Tome 42 (1980) no. 1, pp. 13-21. http://www.numdam.org/item/CM_1980__42_1_13_0/

[1] W. Barth: Transplanting Cohomology Classes on Complex Projective Space. Am. J. Math., 92 (1970) 951-967. | MR 287032 | Zbl 0206.50001

[2] R. Hartshorne: Ample Subvarieties of Algebraic Varieties. Springer Lecture Notes in Mathematics, Nr. 156 (1970). | MR 282977 | Zbl 0208.48901

[3] R. Hartshorne: Cohomological Dimension of Algebraic Varieties. Ann. of Math., 88 (1968) 111-125. | MR 232780 | Zbl 0169.23302

[4] R. Hartshorne: Varieties of Small Codimension in Projective Space. Bull. Ann. Math. Soc., 80 (1974) 1017-1032. | MR 384816 | Zbl 0304.14005

[5] R. Hartshorne and R. Speiser: Local Cohomological Dimension in Characteristic p. Ann. of Math., 105 (1977) 45-79. | MR 441962 | Zbl 0362.14002

[6] W. Fulton and J. Hansen: A Connectedness Theorem for Projective Varieties, with Applications to Intersections and Singularities of Mattings. Annals of Math. (to appear). | Zbl 0389.14002

[7] S. Kleiman: On the Vanishing of Hn(X, F) on an n-Dimensional Variety. Proc. Am. Math. Soc. 18 (1967) 940-944. | MR 213369 | Zbl 0165.24001

[8] A. Ogus: On the Formal Neighborhood of a Subvariety of Projective Space. Am. J. Math., 97 (1975) 1085-1107. | MR 401764 | Zbl 0331.14002

[9] A. Ogus: Local Cohomological Dimension of Algebraic Varieties. Ann. of Math., 98 (1973) 327-365. | MR 506248 | Zbl 0308.14003

[10] A. Ogus: Cohomological Dimension of Noncomplete Hypersurfaces. Inv. Math., 21 (1973) 143-150. | Zbl 0271.14007

[11] A. Ogus: Projective Varieties of Low Codimension in Characteristic p > 0. Trans. Am. Math. Soc., 240£ (1978) 329-343. | MR 491703 | Zbl 0405.14024

[12] A. Ogus: Extending Meromorphic Functions on Pm x Pn. J. Für die Reine und Ang. Math., 305 (1979) 126-133. | MR 518855 | Zbl 0392.14001

[13] R. Hartshorne: Algebraic Dhe Rham Cohomology, Publ. Math. IHES, No. 45 (1976) 9-99. | Numdam | Zbl 0237.14008